# SDR IPXA2020111962567

- Difficulty date: November 19, 2020
- Submitted: November 20, 2020
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 34,273 hours, 23,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: N/A EMERGENCY EXIT LIGHT SPRING LOADED COVER IS NOT OPERATING PROPERLY.  R & R EMERGENCY LIGHT SWITCH PANEL, PER AMM 33-51-00.  OPERATIONS CHECK GOOD EFF SOURCE, REF AIPC 33-51-08-02.
